# SDR UALA2009081002445

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757-21B
- Aircraft serial: 25397
- Aircraft time: 67,053 hours, 19,348 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 60121
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER DAMAGED 9C TO 13C.  REPLACED COVER.
